MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA MC VE ASF R 16MM 8-11/EF; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA MC VE ASF R 16MM 8-11/EF; PROSTHESIS, KNEE
Catalog Number 42522100816
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 10/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: unknown - unknown femoral component - unknown.Unknown - unknown tibial component - unknown.G2 : foreign country: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial knee surgery.During the post-op consult, the surgeon noted that there was a small flexion deformity of approximately 5 degrees and ct imaging revealed that the poly was not fixed to the baseplate.Subsequently, the patient was revised approximately 2 months post-op.The poly was revised to a larger poly.It was noted that the surgeon spent a considerable amount of time removing soft tissue and bone from the posterior tibia, however, there was no surgical delay.All available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h4; h6.The event cannot be confirmed.Visual examination of the provided pictures identified a psn mc ve articular surface.The device shows signs of use such as scratches.The intra-op photo shows a bearing that is not seated in the tib tray, however disassociation cannot be confirmed via this photo.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA MC VE ASF R 16MM 8-11/EF
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23336166
Report Number3007963827-2025-00416
Device Sequence Number13126978
Product Code MBH
UDI-Device Identifier00889024468467
UDI-Public(01)00889024468467(17)291210(10)67052240
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number42522100816
Device Lot Number67052240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale